| Model Number |
DRIVER SHAFT, T6, NON-RETAINING, AO |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via (b)(4) that an ar-18800-04 driver shaft tip broke off inside the patient inside the screw head, and an ar-18800-04 driver shaft was warped.The case was not affected.This was discovered during a procedure on (b)(6) 2024, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-18800-04 driver shaft, t6 lot number: 1392346 was received for investigation.Visual evaluation noted that the hex of the device was twisted and the tip was damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/use error due to over-torquing/over-engaging the device during use.